# SDR UALA2012092405422

- Difficulty date: September 22, 2012
- Submitted: October 12, 2012
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 55,087 hours, 6,576 cycles
- Engine: Pwa PW4056
- System (JASC): 5270 · Door Warning System
- Part: Module
- Condition: Faulty
- Location: Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK DOOR BATTERY LIGHT NOT WORKING.  LEFT U/D DOOR BATTERY TEST LIGHT INTERMITTENT.  REPLACED BATTERY NO HELP SWITCH INTERMITTENT WILL LIGHT UP WHEN SWITCH IS LIFTED UP SLIGHTLY AFTER THE REQUIRED TIME CLEAN, NO HELP.  SWITCH IS HARD WIRED IN.  THE SWITCH MAY BE PART OF A MODULE WITH RELAY AND WIRED.  REPLACED DOOR ANNUNCIATOR MODULE M7035, CKS OK ON GROUND.
